Discrete-time least-squares Padé order reduction: a stability preserving method

T. Nigel Lucas, I. D. Smith

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

A new stability preservation property is proved for the least-squares Padé order reduction method when applied to discrete-time systems. It is shown that the property depends on which free reduced model parameter is chosen to be unity. Clarification is also given on how the system is actually approximated using this method. An example illustrates the enhanced appeal of the method as a result of the stability preservation property.
Original languageEnglish
Pages (from-to)49-56
Number of pages8
JournalProceedings of the Institution of Mechanical Engineers. Part I: Journal of Systems and Control Engineering
Volume212
Issue number1
DOIs
Publication statusPublished - Feb 1998

Cite this